PharmD Info

A forum for Indian Pharmacy Professionals

Important: Registered today to have the complete access on this forum --- Register Here
Pharmacotherapy Hypothetical Case Discussions can be made under this forum. Problem Based Learning (PBL) and Case Based Learning (CBL) Questions will be generated for open online forum discussions. We request all our Indian PharmD-Doctor of Pharmacy and Pharmacy Practice students and graduates to join in our Pharmacotherapy Case Discussion Forum.
  • User avatar
  • User avatar
  • User avatar
  • User avatar
#2351
8. If it is injected too rapidly or in too high a dose, it may cause cardiac arrest within minutes. The effect of hyperkalaemia on the heart is complex – virtually any arrhythmia may be observed
#2352
2.drug interactions :digoxin and warfarin _loss of anticoagulant control .
this is a major pharmaceutical problem

3.patient is dehydrated % also suffering from uti,so she should drink lots of fluids,
digoxin should be taken for only 5 days a week.
avoid chances of bleeding ,
using equipments for urinary tract should be a sterilised one .
#2354
1.The medication history, documented on the handwritten GP referral letter, included digoxin 0.625 mg daily, warfarin, furosemide 20 mg daily, gliclazide 80 mg twice daily, Tylex two tablets when required for pain, alendronate and Adcal-D3 plus ciprofloxacin 250 mg twice daily. An allergy to penicillin was also noted by the GP.
#2355
9.
step 1
Carry out a baseline assessment in a near patient
area (e.g., ward, clinic, home) in which injectables are prepared.

Step 2 – Product Risk Factor Assessment

Carry out a baseline assessment of individual
injectable products stocked and used in a near patient area.
step3:
identify risk reduction measures
step 4:
implement risk reduction strategies
#2356
1.The medication history, documented on the handwritten GP referral letter, included digoxin 0.625 mg daily, warfarin, furosemide 20 mg daily, gliclazide 80 mg twice daily, Tylex two tablets when required for pain, alendronate and Adcal-D3 plus ciprofloxacin 250 mg twice daily. An allergy to penicillin was also noted by the GP.
#2357
2.drug interactions :digoxin and warfarin _loss of anticoagulant control .
this is a major pharmaceutical problem

3.patient is dehydrated % also suffering from uti,so she should drink lots of fluids,
digoxin should be taken for only 5 days a week.
avoid chances of bleeding ,
using equipments for urinary tract should be a sterilised one .
Similar Topics
Topics Statistics Last post
0 Replies 
801 Views
by Admin
08 Aug 2017, 10:47
What is a Cross Over Study?
by Admin  - 27 Feb 2017, 16:54  - In: Pharm D V Year Notes
0 Replies 
686 Views
by Admin
27 Feb 2017, 16:54
0 Replies 
1009 Views
by Admin
18 Feb 2017, 22:00
Cohort Study Method- PharmD Notes
by Admin  - 07 Mar 2017, 14:50  - In: Pharm D V Year Notes
0 Replies 
797 Views
by Admin
07 Mar 2017, 14:50
2 Replies 
987 Views
by Admin
26 Jul 2018, 12:17

Tags

The Pharmacy Council of India (PCI) has launched a[…]

Indian Association of Colleges of Pharmacy. A/C N[…]

PharmD Info Online Group Discussion Disc[…]

PCI chalks out plans to allay concerns of educatio[…]

WELCOME TO OUR E-LEARN COURSE WORK MODULES